# SDR YENA2022050200435

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 219
- Aircraft time: 35,765 hours, 23,309 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1051, HPN-PBI. ' DURING IDLE DESCENT 15000' EXPERIENCED ODOR APU OFF EVENT LASTED ABOUT 2 MINS; PERFORMED FAULT ISOLATION. ENG'S 1 AND 2 RUN UP NO ODOR OR FUMES NOTED, ALL NORMAL. AIRCRAFT OK FOR SERVICE REF MM TASK 21-20-00-810-803.'
